Asymptotic behavior of the determinants of block-triangular matrices in the locally sectorial case

Research output: Contribution to journalArticlepeer-review

Abstract

In the paper one finds conditions under which a locally sectorial block-triangular matrix satisfies the Szego asymptotic formula. One formulates also conditions under which the finite section method can be applied to such matrices.

Original languageEnglish (US)
Pages (from-to)1591-1603
Number of pages13
JournalJournal of Soviet Mathematics
Volume42
Issue number2
DOIs
StatePublished - Jul 1988

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of the determinants of block-triangular matrices in the locally sectorial case'. Together they form a unique fingerprint.

Cite this